MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO AMP THREADED POLYAXIAL TULIP, COCR

GLOBUS MEDICAL, INC. CREO; CREO AMP THREADED POLYAXIAL TULIP, COCR
Model Number 7146.0110
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 08/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation in the locked position.There were minor signs of wear upon one of the clamps and there were marks on the saddle where the rod made contact.There is also wear on the top of the rod where the locking caps were engaged and signs of wear upon both of the bottoms of the locking caps where they contacted the rod.There is a significant amount of wear along the threads of one of the locking caps and both locking caps have thread shavings present.Finally, there is a small amount of biomaterial stuck between the saddle and the tulip.It is possible that biomaterial was between the clamp and the screw head or that it lodged between the saddle and the screw head during assembly in-situ which caused the saddle not to lock properly.However, no determinations could be made as to the cause of the reported issue.The following sections are been updated: b4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported that a revision surgery was needed to replace a creo amp threaded polyaxial tulip screw head that had separated from the shank post operatively. .

Brand Name
CREO
Common Device Name
CREO AMP THREADED POLYAXIAL TULIP, COCR
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837869
Report Number3004142400-2023-00150
Device Sequence Number7132939
Product Code NKB
UDI-Device Identifier00889095200874
UDI-Public00889095200874
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K143633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7146.0110
Device Lot NumberBAA48BUB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown